# SDR F3LA200600079

- Difficulty date: July 9, 2006
- Submitted: July 10, 2006
- Operation: Air carrier
- Aircraft: N925FR
- Make and model: Airbus A319-111
- Aircraft serial: 2103
- Aircraft time: 8,676 hours, 4,113 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Part number: NA931324075
- Condition: Melted
- Location: Location Q35
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKER (LGCIU NR 2) ARCED AND MELTED.  REPLACED CIRCUIT BREAKER PER ASM32-31-00, SCH 06, PG 10 AND AMN 32-69-00-740-001.
